We Are At The Beginning Of Change…
Monday September 26th 2016

Archives

Dear Levothyroxine

Post Published: 23 November 2010
Author:
Category: Dear Medication Letters, Dear Thyroid Letters
This post currently has 7 responses. Leave a comment

Dear Levothyroxine,

What are you up to, rampaging through my veins for 2 and a half years? With no apparent correlation between my test results and symptoms. I’m begining to think you’re working against me, not for me.

You’ve suppressed my TSH to undetectable levels, and my free T4 is 3 points above “normal” All this despite me being demi-glandular and taking 150 micrograms per day!

Yet, I have numb wrists, white fingers, cold toes, cold bum (the tedious list goes on and on), I can’t understand how this can be, never mind bring myself to care, overly much.

I mean, if my Doctor “doesn’t need to see” me to discuss those results, who am I to disagree?

And I would like to thank you for a wonderful website, it makes me laugh and cry in equal measures. It’s so good to know I’m not alone,

thanks for being there!!!

Best Wishes,

Sue

Be Sociable, Share!

Tags: , , , , , ,

Follow Dear Thyroid on Twitter/@DearThyroid | See our Facebook Page | Become a Fan on Facebook | Join our Facebook Group

You Can Create a Dear Thyroid Profile and share with friends!

Reader Feedback

7 Responses to “Dear Levothyroxine”

  1. Amanda says:

    Sue,
    Great letter to your meds! I wish your Levothyroxine would write you a reply, and give you all the answers!

    Be well,
    Amanda

  2. Sarah W says:

    Dear Sue,

    I am writing to let you know that you are not alone! I am having the exact same problems- symptoms that I associate with my thyroid acting wacky (mine is joint pain and exhaustion). I went to see my doctor and was all ready to hear about how my hormone levels are off and we have to adjust my medication, and I was getting ready to tell him how horrible I feel when he walked in and said “Congratulations! You’re perfect”, handed me my lab results and left the room.

    I don’t understand. I can’t argue with good results, but I am almost sure something is wrong and the doctor won’t discuss it with me! But overall, my symptoms are annoying but not life-threatening or overly irritating, and it’s such a hassle to change doctors….I don’t know what to do but can’t quite bring myself to care enough about taking action.

    Hang in there,
    Sarah

  3. Mary says:

    Tell the Lthyroxine to piss off and get name brand synthroid. It balances T3 and T4 with the TSH. Made a big difference for me. Hugs Mary

  4. yallolorry says:

    Oh Sue! you’ve said it all!! I heard recently that a leading endocrinologist admitted that around 30% of hypothyroid patients can find that thyroxine doesn’t really help them much! I’m one of those people too. What to do!! What to do!!! You’re letter is genius. Thanks for sharing it. I wish there was a simple solution for us.

  5. Lynn says:

    Why not ray natural thyroid or T3 only? Most people get better results with these than T4 only meds.

    Also, look at your adrenals, ferritin, B12 levels, electrolytes etc.

    Check out stopthethyroidmadness.com for further info.

  6. Judanna says:

    I am not one for telling others what to do, but your tale was reminiscient of my experience with Synthroid. Yes, I did change doctors, just so that I could be put on Armour thyroid. (Dessicated T3 & T4 from animal thyroids who have been used as meat at the Armour hot dog factory) . Ironically I’m a vegetarian & a practicing Buddhist ! So, keeping all within balance & choosing the middle road, I thank the spirits of the sheep & pigs who keep me at my best !
    Armour thyroid had made a wealth of difference for me. I’m no longer cold, I have more energy. My skin & hair is soft & I have accomplished very much in my life since I have been on it.It has been 2 months since my thyroid surgery & I have lost weight !

Leave a Reply

Comments are moderated in an effort to control spam. If you have a previously approved Comment, this one should go right through. Thanks for your patience!